Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 155, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 28, 2010, 6:03 PM EDT for 7 counties in Ohio. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2010, 6:03 PM EDT (22:03 UTC)
- Expired
- Jul 28, 2010, 7:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Lorain County, OH, Medina County, OH, Portage County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 15 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 6:20 PM EDT | TSTM WND DMG | Bay Village, OH | LARGE LIMB DOWN |
| Jul 28, 6:20 PM EDT | TSTM WND DMG | Fairview Park, OH | LARGE LIMB DOWN ON A HOUSE |
| Jul 28, 6:25 PM EDT | TSTM WND DMG | Lakewood, OH | LARGE LIMB DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 1:20 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
136
WUUS51 KCLE 282203
SVRCLE
OHC035-055-085-093-103-133-153-282300-
/O.NEW.KCLE.SV.W.0155.100728T2203Z-100728T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
603 PM EDT WED JUL 28 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LORAIN COUNTY IN NORTH CENTRAL OHIO
CUYAHOGA COUNTY IN NORTHEAST OHIO
SOUTHWESTERN GEAUGA COUNTY IN NORTHEAST OHIO
SOUTHWESTERN LAKE COUNTY IN NORTHEAST OHIO
NORTHERN MEDINA COUNTY IN NORTHEAST OHIO
NORTHWESTERN PORTAGE COUNTY IN NORTHEAST OHIO
NORTHERN SUMMIT COUNTY IN NORTHEAST OHIO
* UNTIL 700 PM EDT
* AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTH OF CLEVELAND TO AVON LAKE...AND MOVING SOUTHEAST
AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLEVELAND HEIGHTS...
NORTH RIDGEVILLE...
GRAFTON...
LAKEWOOD...
STRONGSVILLE...
LITCHFIELD...
PARMA...
BRUNSWICK...
SOLON...
NORTH ROYALTON...
SOUTH RUSSELL...
TWINSBURG...
MACEDONIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4159 8138 4133 8114 4113 8198 4143 8234
4152 8200 4149 8191 4150 8173 4165 8146
TIME...MOT...LOC 2203Z 302DEG 48KT 4157 8170 4146 8207
$$
LOMBARDY3 follow-up statements
150
WWUS51 KCLE 282225
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
625 PM EDT WED JUL 28 2010
OHC035-055-085-093-103-133-153-282300-
/O.CON.KCLE.SV.W.0155.000000T0000Z-100728T2300Z/
MEDINA OH-SUMMIT OH-PORTAGE OH-LORAIN OH-CUYAHOGA OH-GEAUGA OH-
LAKE OH-
625 PM EDT WED JUL 28 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN LAKE...SOUTHWESTERN GEAUGA...CUYAHOGA...NORTHERN
LORAIN...NORTHWESTERN PORTAGE...NORTHERN SUMMIT AND NORTHERN MEDINA
COUNTIES...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEACHWOOD TO BEREA...MOVING SOUTHEAST AT 55 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
TWINSBURG...REMINDERVILLE...MACEDONIA...BRECKSVILLE...RICHFIELD...
PENINSULA...BOSTON HEIGHTS AND AURORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHERN OHIO.
&&
LAT...LON 4159 8138 4133 8114 4113 8198 4143 8234
4152 8200 4149 8191 4150 8173 4165 8146
TIME...MOT...LOC 2225Z 302DEG 48KT 4141 8137 4130 8174
$$
FITZ008
WWUS51 KCLE 282242
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
642 PM EDT WED JUL 28 2010
OHC035-055-085-093-103-133-153-282300-
/O.CON.KCLE.SV.W.0155.000000T0000Z-100728T2300Z/
MEDINA OH-SUMMIT OH-PORTAGE OH-LORAIN OH-CUYAHOGA OH-GEAUGA OH-
LAKE OH-
642 PM EDT WED JUL 28 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN LAKE...SOUTHWESTERN GEAUGA...CUYAHOGA...NORTHERN
LORAIN...NORTHWESTERN PORTAGE...NORTHERN SUMMIT AND NORTHERN MEDINA
COUNTIES...
AT 634 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF AURORA TO
RICHFIELD...MOVING SOUTHEAST AT 55 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE....
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHERN OHIO.
&&
LAT...LON 4159 8138 4133 8114 4113 8198 4143 8234
4152 8200 4149 8191 4150 8173 4165 8146
TIME...MOT...LOC 2242Z 302DEG 48KT 4128 8112 4118 8149
$$
FITZ901
WWUS51 KCLE 282253
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
653 PM EDT WED JUL 28 2010
OHC035-055-085-093-103-133-153-282300-
/O.CON.KCLE.SV.W.0155.000000T0000Z-100728T2300Z/
MEDINA OH-SUMMIT OH-PORTAGE OH-LORAIN OH-CUYAHOGA OH-GEAUGA OH-
LAKE OH-
653 PM EDT WED JUL 28 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN LAKE...SOUTHWESTERN GEAUGA...CUYAHOGA...NORTHERN
LORAIN...NORTHWESTERN PORTAGE...NORTHERN SUMMIT AND NORTHERN MEDINA
COUNTIES...
AT 648 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 17 MILES EAST OF AURORA TO 10
MILES SOUTHEAST OF BOSTON HEIGHTS...MOVING SOUTHEAST AT 55 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE....
LAT...LON 4159 8138 4133 8114 4113 8198 4143 8234
4152 8200 4149 8191 4150 8173 4165 8146
TIME...MOT...LOC 2253Z 302DEG 48KT 4120 8096 4110 8133
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:11 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 28, 3:11 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
311 PM EDT WED JUL 28 2010
.SYNOPSIS...A COLD FRONT OVER MICHIGAN AND ILLINOIS WILL MOVE EAST
ACROSS THE AREA TONIGHT. HIGH PRESSURE WILL BUILD EAST BEHIND THE
COLD FRONT THROUGH THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
COLD FRONT WITH ASSOCIATED CONVECTION WILL MOVE EAST ACROSS THE
REGION TONIGHT. SOME SCATTERED ACTIVITY DEVELOPED ALONG A LINE
FROM NORTHWEST PENNSYLVANIA INTO WEST CENTRAL OHIO. THIS LINE
APPEARS TO BE ASSOCIATED WITH A WEAK SURFACE TROUGH AHEAD OF THE
COLD FRONT. SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE
NORTHERN HALF OF THE OHIO PORTION OF THE FORECAST AREA. THERE IS A
POSSIBILITY THAT THE REST OF THE FORECAST AREA WILL BE INCLUDED IN
FUTURE WATCHES AS THOSE AREAS CONTINUE TO DESTABILIZE DURING THE
AFTERNOON HEATING.
POTENTIAL EXISTS FOR STRONG DAMAGING WINDS AS THE MAIN THREAT IN
THE SEVERE WEATHER AS DRIER AIR ALOFT MOVES INTO THE REGION. HEAVY
RAIN WILL ALSO BE ASSOCIATED WITH THE THUNDERSTORMS AS THEY MOVE
THROUGH THE REGION.
THE LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE EAST OF THE AREA
LATE TONIGHT AS DRIER AIR FOLLOWS. I ANTICIPATE THAT WE SHOULD
START TO SEE SOME CLEARING TOWARD SUNRISE FROM WEST TO EAST.
850 MB TEMPERATURES DROP ABOUT 5 DEGREES C OVERNIGHT AND IT
APPEARS COLD AIR ADVECTION WILL TAKE PLACE IN THE WAKE OF THE
FRONT. BASED ON THIS...I DROPPED MIN TEMPERATURES OVERNIGHT ABOUT
4 OR 5 DEGREES INTO THE MIDDLE 60S.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE BEGINS TO BUILD INTO THE REGION RATHER QUICKLY ON
THURSDAY AND A RETURN BACK TO FAIR WEATHER CAN BE EXPECTED. THE
HIGH WILL BE THE DOMINANT WEATHER FEATURE UNTIL ABOUT FRIDAY.
THE TREND SO FAR IS THE UPPER LEVEL FEATURE THAT IS EXPECTED TO
MOVE TOWARD THE REGION FOR FRIDAY NIGHT IS THAT IT WILL SLOW DOWN
SLIGHTLY. I AM STILL GOING TO KEEP A MENTION OF SHOWERS AND
POSSIBLE THUNDERSTORMS GOING LATE FRIDAY NIGHT OVER THE WESTERN
HALF OF THE FORECAST AREA.
TEMPERATURES WILL RETURN BACK TO MORE COMFORTABLE LEVELS THURSDAY
THROUGH FRIDAY NIGHT IN THE COLD AIR ADVECTION PATTERN. WILL START
TO SEE SOME INCREASING TEMPERATURES AGAIN BY FRIDAY NIGHT AS HIGH
PRESSURE MOVES EAST OF THE REGION AND WARM AIR ADVECTION TAKES
PLACE.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
MODELS AGREE ON A TROUGH ACROSS THE NORTHEASTERN US FOR SUNDAY INTO
MONDAY. UNCERTAINTY ARE THE PIECES OF JET ENERGY THAT PASS THROUGH
THE FLOW. FOR NOW WILL CONTINUE WITH THE SLIGHT CHANCE TO CHANCE OF
SHOWERS AND THUNDERSTORMS.
A BRIEF TIME OF HIGH PRESSURE LOOKS TO OCCUR ON MONDAY AS THE NEXT
AREA OF LOW PRESSURE MOVES TOWARD THE REGION WITH A COLD FRONT
ARRIVING LATE TUESDAY INTO WEDNESDAY.
TEMPERATURES THROUGH THE PERIOD LOOK TO BE VERY CLOSE TO SEASONAL
AVERAGES.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
CONVECTION ALREADY GETTING STARTED ACROSS THE REGION WHERE ANY
LOCALIZED CONVERGENCE IS LOCATED. WILL ALSO NEED TO WATCH FOR
ADDITIONAL DEVELOPMENT NEAR AND AHEAD OF A COLD FRONT THAT WILL
MOVE ACROSS THE AREA THIS EVENING. BELIEVE MOST SITES WILL AT
LEAST BE CLIPPED BY A THUNDERSTORM THIS AFTERNOON AND EVENING.
SHOULD BE AT LEAST BRIEF IFR CONDITIONS IN HEAVY
RAINFALL...STRONG WINDS WITH GUSTS IN EXCESS OF 40 KNOTS WILL BE
POSSIBLE. WILL ADD THIS DETAIL TO THE TAF SITES WHERE POSSIBLE
THROUGH THE AFTERNOON.
AS THE FRONT PASSES EXPECT WINDS TO SHIFT AROUND TO THE NORTHWEST
AND NORTH. MAY BE SOME MVFR CLOUD COVER NEAR AND JUST BEHIND THE
FRONT. THIS SHOULD DISSIPATE THURSDAY MORNING.
.OUTLOOK...NON VFR IN SHOWERS AND THUNDERSTORMS SATURDAY AND
SATURDAY NIGHT.
&&
.MARINE...
A COLD FRONT IS EXPECTED TO CROSS THE LAKE AROUND MIDNIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT
THIS AFTERNOON AND EVENING. SOUTHWEST WINDS IN THE 10 TO 18 KNOT
RANGE SHOULD PREVAIL AHEAD OF THE FRONT THIS EVENING. WAVES HAVE
FAILED TO BUILD TO THE 3-5 FEET RANGE SO WILL DROP THE SMALL CRAFT
ADVISORY.
AFTER FRONTAL PASSAGE AROUND MIDNIGHT NORTHWEST WINDS WILL INCREASE
TO 12 TO 20 KNOTS AND PERSIST UNTIL THURSDAY AFTERNOON. WAVES IN THE
NEARSHORE MAY REACH 5 FEET SO A SMALL CRAFT ADVISORY WILL BE NEEDED.
SINCE THE NEARSHORE WILL BE AT THE END OF THE FETCH...THE POTENTIAL
FOR RIP CURRENTS IS FAIRLY HIGH. WITH FAIR WEATHER AND WARM
WATER...SWIMMERS WILL NEED TO BE EXTRA CAUTIOUS.
HIGH PRESSURE WILL BUILD INTO THE REGION LATER THURSDAY AND FRIDAY
AND PRODUCE LIGHT WINDS.
HIGH PRESSURE WILL REMAIN EAST OF THE REGION INTO MONDAY AND PRODUCE
LIGHT NORTHEAST WINDS. WINDS WILL THEN VEER TO THE SOUTH AHEAD OF AN
APPROACHING COLD FRONT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM TO 4 PM EDT THURSDAY FOR
LEZ142>149.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...RELHazardous weather outlook, Jul 28, 3:36 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 336 PM EDT WED JUL 28 2010 OHZ003-006>014-017>023-089-291945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE- 336 PM EDT WED JUL 28 2010 ...SEVERE THUNDERSTORM WATCH 545 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM ANY SEVERE STORMS. THE THREAT WILL DIMINISH BY MIDNIGHT FOR MOST AREAS AS ANY REMAINING THUNDERSTORMS ARE EXPECTED TO WEAKEN BY THEN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK HAS BEEN ACTIVATED. OHZ027>033-036>038-047-PAZ001>003-291945- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 336 PM EDT WED JUL 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM ANY SEVERE STORMS. THE THREAT WILL DIMINISH BY MIDNIGHT FOR MOST AREAS AS ANY REMAINING THUNDERSTORMS ARE EXPECTED TO WEAKEN BY THEN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER I EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK HAS BEEN ACTIVATED. LEZ142>148-162>168-291945- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 336 PM EDT WED JUL 28 2010 ...SEVERE THUNDERSTORM WATCH 545 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM ANY SEVERE STORMS. THE THREAT WILL DIMINISH BY MIDNIGHT FOR MOST AREAS AS ANY REMAINING THUNDERSTORMS ARE EXPECTED TO WEAKEN BY THEN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LEZ061-149-169-291945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 336 PM EDT WED JUL 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT. THE RISK WILL BEGIN ABOUT MID TO LATE AFTERNOON IN THE NORTHWEST PART OF THE AREA AND SPREAD SOUTHEAST OVER THE REST OF THE AREA DURING THE EVENING. DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM ANY SEVERE STORMS. THE THREAT WILL DIMINISH BY MIDNIGHT FOR MOST AREAS AS ANY REMAINING THUNDERSTORMS ARE EXPECTED TO WEAKEN BY THEN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE NEARSHORE WATERS WILL BE AT THE END OF THE FETCH TOMORROW. THERE IS A POTENTIAL FOR RIP CURRENTS. BOATERS AND SWIMMERS SHOULD TAKE INTO CONSIDERATION THE STRONG CURRENTS BEFORE ENTERING THE WATER. LOMBARDY
In the hours before
Special weather statement, Jul 28, 3:18 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 318 PM EDT WED JUL 28 2010 OHZ003-006>008-282130- LUCAS-WOOD-OTTAWA-SANDUSKY- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT 318 PM EDT WED JUL 28 2010 ...A LINE OF STRONG THUNDERSTORMS APPROACHING THE TOLEDO METRO AREA... A LINE OF THUNDERSTORMS OVER SOUTHEAST MICHIGAN IS MOVING SOUTHEAST TOWARDS NORTHWEST OHIO. IF THESE STORMS CONTINUE THEIR CURRENT MOTION...THEY WILL ARRIVE IN THE TOLEDO METRO AREA IN BETWEEN 4PM AND 5PM THIS AFTERNOON. THESE STORMS ARE CAPABLE OF PRODUCING VERY HEAVY RAIN...STRONG WINDS AND SMALL HAIL. A SEVERE THUNDERSTORM WATCH 545 REMAINS IN EFFECT FOR THE AREA UNTIL 8PM. GARNET
Local storm report, Jul 28, 4:26 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
426 PM EDT WED JUL 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 4 NW TOLEDO 41.70N 83.64W
07/28/2010 LUCAS OH AMATEUR RADIO
8 INCH DIAMETER TREE DOWN ONTO A HOUSE.
&&
KINGSpecial weather statement, Jul 28, 5:24 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 524 PM EDT WED JUL 28 2010 OHZ009>014-019-089-282230- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON- ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...NORWALK...ASHTABULA 524 PM EDT WED JUL 28 2010 ...LINE OF THUNDERSTORMS MOVING SOUTHEAST... A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST AT 45 MPH ACROSS LAKE ERIE. THE THUNDERSTORMS ARE EXPECTED TO REACH THE SHORELINE OF ERIE...LORAIN...CUYAHOGA...LAKE...AND ASHTABULA COUNTIES BY 615 PM THIS EVENING. THE THUNDERSTORMS WILL PRODUCE GUSTY WINDS...HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING. IF YOU ARE OUTDOORS...BE SURE TO MOVE INDOORS AS SOON AS POSSIBLE TO PROTECT YOURSELF FROM THE DANGERS OF THUNDERSTORMS. LOMBARDY
Local storm report, Jul 28, 5:37 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
537 PM EDT WED JUL 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL PORT CLINTON 41.51N 82.94W
07/28/2010 E1.00 INCH OTTAWA OH PUBLIC
&&
KINGThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 4:01 AM EDT | Small Craft Advisory | CLE | 11 hr | |
| Jul 28, 3:19 PM EDT | Small Craft Advisory | CLE | 24 hr | |
| Jul 28, 3:46 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jul 28, 4:07 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 53 min |
| Jul 28, 4:22 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa | 53 min |
| Jul 28, 5:09 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 28, 6:23 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Trumbull | 67 min |
| Jul 28, 6:30 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wyandot | 33 min |
| Jul 28, 6:38 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 45 min |
| Jul 28, 7:42 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 63 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.